# SDR R61A201401070041

- Difficulty date: January 7, 2014
- Submitted: January 11, 2014
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 11,358 hours, 7,063 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 19004325401
- Condition: Corroded
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION FOUND ON FUEL LINES LOCATED IN FUEL PANEL 621BB AREA.  R & R FUEL LINES IAW 20-10-03, 20-10-13.
